How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Abid Your Own Question
Dr. Abid
Dr. Abid, Doctor
Category: OB GYN
Satisfied Customers: 5982
Experience:  MBBS, FCPS(R)
16766337
Type Your OB GYN Question Here...
Dr. Abid is online now
A new question is answered every 9 seconds

If a woman has symptoms of mastitis ,and has just started

Customer Question

If a woman has symptoms of mastitis ,and has just started antibiotics should she postpone
having her IUd placed, and wait till she has completed her antibiotics, and reschedule.
Submitted: 4 months ago.
Category: OB GYN
Expert:  Dr. Abid replied 4 months ago.

Hi. I amCustomerWelcome to Just Answer and thank you for the question.
I'm reviewing your question now and will post back with your reply.

Expert:  Dr. Abid replied 4 months ago.

Ideally there is no indication to postpone , IUD device while on antibiotic .

So IUD can be placed , even on antibiotics .

Regards .

“Please let me know if you have any further questions. And please take the time to leave me a positive rating if you are satisfied with the answer. You can always ask me for a follow-up question post rating the answer. You can also ask for me in the future by going on the linkhttp://www.justanswer.com/medical/expert-dr-abid/”